Today I have felt pretty rough and lethargic...
As some of you know, I was diagnosed with Diabetes a while ago, which was pretty life changing. Not a lot is generally know about the disease and it's complications until you find that you have it, then you can find out loads of stuff that you never knew. The disease is one of the 20th century basically, where we live a rich lifestyle and eat far too much, especially the "wrong" things.
Anyway I have check ups every 3 months and it includes a blood test which determines what my blood sugar level has been over the last 3 months and also checks my cholesterol levels. My last test showed my blood sugar was 8.5 (should be a max of 7) and my cholesterol was 3 (spot on). I was taking 3 x Metformin per day for the sugars and 1 x Simvastatin for my cholesterol. Because of the statin the cholesterol seems to have improved and is now OK, however the sugar is not responding well and Mr Grumpy Doctor has now increased my medication to include 1 x Gliclazide.
I need to read up on this drug as my quack has no idea and cannot give me any information at all.
Anyway since taking this tablet I have felt pretty rough and I really hope that it passes soon when my body (hopefully) adjusts to it.....
Never mind, there is always someone worse off than me
You need to be logged in to comment